# SDR QXEA2012121201677

- Difficulty date: December 12, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 236-281
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24P IS CORRODED STA 236-281. REMOVED EXISTING STR REPAIR IAW SRM 51-42-05-02-01. REMOVED CORROSION ON STRINGER IAW SRM 51-21-00-00-02. NO REPAIR ALLOWED IAW SRM 53-30-03-00-01. CONFIRMED STR CUT LINE CRACK FREE REF NTM 51-00-06-910-801 PT 1 AND 51-00-06-910-801 PT 1. MATCH DRILLED NEW STR SECTION IAW RD 8/4-53-4974. INSTALLED NEW STR SECTION IAW RD 8/4-53-4974.  FABRICATED SPLICE ANGLES IAW RD 8/4-53-4974. CONFIRMED SPLICE ANGLES CRACK FREE IAW RD 8/4-53-4974. LOCATED AND MATCH DRILLED SPLICES IAW RD 8/4-53-4974 AND SRM 51-40-07-02-01. INSTALLED FWD AND AFT SPLICES, ALODINED, PRIMED AND TOP COATED IAW SRM 51-42-05-02-01, 51-21-10-02-01, 51-25-10-02-01 AND 51-25-15-02-01. COMPLIED WITH HRZ TC RD 8/4-53-4974.
